# SDR ASAA2018031523911

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,799 hours, 5,210 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FOR CONTROL CABIN ILLUMINATED ON MASTER CAUTION RECALL,  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00,  RESET SYSTEM, SYSTEM OP CHECKED GOOD.   NO DEFECTS NOTED.
